Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 6/14/2007. Initial and follow up information has been received from a Licensed Practical Nurse (LPN) concerning a 22 year old female mathematician with a penicillin allergy and no pertinent medical history who was vaccinated with Gardasil on 25-MAY-2007, IM in to left arm with a first dose of GARDASIL lot #657736/0389U. Concomitant therapy included TRIPHASIL. In follow up it was reported that the patient received injection and remained seated for several minutes after injection. On 25-MAY-2007, at 02:00 PM she walked to front desk area to pay co-pay, while standing patient fell over towards left on nurse. The nurse grabbed patient and lowered to ground. The patient fainted five to minutes after receiving her first dose of Gardasil on 25-May-2007. Patient fainted and the nurse used ammonium acetate to revive patient. The patient revived and fully recovered within 15 minutes. No other information was reported. Additional information has been requested. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166